Alert archive / Kansas / Flood Watches in 2012
Flood Watch 1, NWS Wichita, KS
NWS Wichita, KS issued this flood watch at Mar 18, 2012, 2:58 PM CDT for 7 counties in Kansas. It took effect at Mar 19, 2012, 1:00 PM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2012, 2:58 PM CDT (19:58 UTC)
- In effect from
- Mar 19, 2012, 1:00 PM CDT
- Expired
- Mar 21, 2012, 3:25 AM CDT
- In force
- 38 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- None
Counties Allen County, KS, Chautauqua County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS
The radar
The Tulsa radar (KINX), 146 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
932 WGUS63 KICT 181958 FFAICT URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 258 PM CDT SUN MAR 18 2012 KSZ071-072-095-096-098>100-191000- /O.NEW.KICT.FA.A.0001.120320T0600Z-120321T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODSON-ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 258 PM CDT SUN MAR 18 2012 ...FLOOD WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...ALLEN...CHAUTAUQUA...LABETTE...MONTGOMERY... NEOSHO...WILSON AND WOODSON * FROM LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING. * A STORM SYSTEM WILL MOVE OUT OF THE ROCKIES ACROSS THE SOUTHERN AND CENTRAL PLAINS MONDAY INTO WEDNESDAY. THIS SYSTEM WILL BE VERY SLOW MOVING AND WILL TAP RICH GULF MOISTURE WHICH WILL BE DRAWN NORTHWARD INTO THE WATCH AREA. WIDESPREAD RAIN AMOUNTS OF 2 TO 5 INCHES IS FORECAST ACROSS THE WATCH AREA WHICH WILL RESULT IN POSSIBLE FLOODING OF STREAMS...CREEKS...AND RIVERS ALONG WITH LOW-LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
5 follow-up statements
014 WGUS63 KICT 190844 FFAICT URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 344 AM CDT MON MAR 19 2012 KSZ071-072-095-096-098>100-192245- /O.EXT.KICT.FA.A.0001.120319T1800Z-120321T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODSON-ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 344 AM CDT MON MAR 19 2012 ...FLOOD WATCH NOW IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...ALLEN...CHAUTAUQUA...LABETTE...MONTGOMERY...NEOSHO... WILSON AND WOODSON * FROM 1 PM CDT THIS AFTERNOON THROUGH WEDNESDAY MORNING. * A STORM SYSTEM WILL MOVE OUT OF THE ROCKIES ACROSS THE SOUTHERN AND CENTRAL PLAINS TODAY INTO WEDNESDAY. THIS SYSTEM WILL BE VERY SLOW MOVING...TAPPING RICH GULF MOISTURE WHICH WILL BE DRAWN NORTHWARD INTO SOUTHEAST KANSAS. WIDESPREAD RAIN AMOUNTS OF 2 TO 4 INCHES ARE FORECAST ACROSS THE WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS SHOULD RESULT IN AREAS OF LOW-LAND FLOODING...ALONG WITH THE POTENTIAL FOR VARIOUS RIVERS AND STREAMS ACROSS SOUTHEAST KANSAS EXCEEDING THEIR RESPECTIVE FLOOD STAGES. HOWEVER...MAJOR RIVER FLOODING IS NOT ANTICIPATED AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ ADK
380 WGUS63 KICT 192040 FFAICT FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 340 PM CDT MON MAR 19 2012 KSZ071-072-095-096-098>100-201000- /O.CON.KICT.FA.A.0001.000000T0000Z-120321T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODSON-ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 340 PM CDT MON MAR 19 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...ALLEN...CHAUTAUQUA...LABETTE...MONTGOMERY...NEOSHO... WILSON AND WOODSON * THROUGH WEDNESDAY MORNING. * SEVERAL ROUNDS OF MODERATE TO HEAVY RAIN ARE FORECAST THROUGH WEDNESDAY MORNING. TWO TO FOUR INCHES OF RAIN ARE FORECAST ACROSS THE WATCH AREA. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. * HEAVY RAIN WOULD RESULT IN AREAS OF LOW-LAND FLOODING...AS WELL AS SMALL STREAMS AND LOW WATER CROSSINGS. SIGNIFICANT RISES ON RIVERS ACROSS SOUTHEAST KANSAS ARE EXPECTED...HOWEVER MAJOR RIVER FLOODING IS NOT ANTICIPATED AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ HOWERTON
130 WGUS63 KICT 200909 FFAICT FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 409 AM CDT TUE MAR 20 2012 KSZ071-072-095-096-098>100-202315- /O.CON.KICT.FA.A.0001.000000T0000Z-120321T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODSON-ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 409 AM CDT TUE MAR 20 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...ALLEN...CHAUTAUQUA...LABETTE...MONTGOMERY...NEOSHO... WILSON AND WOODSON * THROUGH WEDNESDAY MORNING. * ANOTHER COUPLE ROUNDS OF MODERATE TO HEAVY RAIN WILL LIKELY AFFECT SOUTHEAST KANSAS THROUGH THIS EVENING...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES EXPECTED. THIS ADDITIONAL RAINFALL IN CONCERT WITH THE 1 TO 3 INCHES THAT OCCURRED SINCE YESTERDAY WILL LIKELY RESULT IN AREAS OF FLOODING...INCLUDING LOW-WATER CROSSINGS AND OTHER TYPICAL FLOOD-PRONE AREAS. * ADDITIONALLY...MODEST TO SIGNIFICANT RISES ON SOUTHEAST KANSAS STREAMS AND RIVERS HAVE ALREADY BEEN NOTED...INCLUDING THE FALL...NEOSHO AND VERDIGRIS RIVERS...AND WITH THE EXPECTED RAINFALL TODAY THIS TREND WILL LIKELY CONTINUE. CONSEQUENTLY...VARIOUS FORECAST POINTS ON THESE RIVERS SHOULD EXCEED MINOR FLOOD STAGE...WITH A SMALL HANDFUL POSSIBLY APPROACHING OR EXCEEDING MODERATE FLOOD STAGE. HOWEVER...MAJOR FLOODING IS NOT ANTICIPATED. * THE HEAVIEST RAINFALL WILL LIKELY END BY THIS EVENING...WITH ADDITIONAL LIGHT TO MODERATE AMOUNTS EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ ADK
563 WGUS63 KICT 202115 FFAICT FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT TUE MAR 20 2012 KSZ071-072-095-096-098>100-211115- /O.CON.KICT.FA.A.0001.000000T0000Z-120321T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODSON-ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 415 PM CDT TUE MAR 20 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...ALLEN...CHAUTAUQUA...LABETTE...MONTGOMERY...NEOSHO... WILSON AND WOODSON * THROUGH WEDNESDAY MORNING. * ANOTHER ROUND OF LIGHT TO MODERATE RAIN IS POSSIBLE OVERNIGHT. WHILE ADDITIONAL HEAVY RAINFALL IS NOT ANTICIPATED...ANY ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING FLOODING. * FLOODING OF STREAMS AND LOW WATER CROSSINGS IS LIKELY OVERNIGHT. FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE NEOSHO AND VERDIGRIS RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
852 WGUS63 KICT 210825 FFAICT FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 325 AM CDT WED MAR 21 2012 KSZ071-072-095-096-098>100-210930- /O.CAN.KICT.FA.A.0001.000000T0000Z-120321T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODSON-ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 325 AM CDT WED MAR 21 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH OVER SOUTHEAST KANSAS HAS BEEN CANCELLED. THE THREAT FOR WIDESPREAD HEAVY RAINFALL HAS ENDED ACROSS SOUTHEAST KANSAS...THEREFORE THE FLOOD WATCH HAS BEEN CANCELLED. HOWEVER...CONTINUED RUNOFF FROM HEAVY RAIN OVER THE PAST FEW DAYS WILL LIKELY CONTINUE TO CAUSE SOME FLOODING OF LOW-LYING AND FLOOD-PRONE AREAS. ADDITIONALLY...SOUTHEAST KANSAS STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH THE NEXT FEW DAYS...WITH MINOR TO MODERATE FLOODING LIKELY ALONG THE NEOSHO RIVER AND ITS TRIBUTARIES. $$ ADK
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flood watch went out at Mar 18, 2:43 PM CDT, 15 minutes earlier.
Area forecast discussion, Mar 18, 2:43 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 243 PM CDT SUN MAR 18 2012 .DISCUSSION... FORECAST CONCERNS: THUNDERSTORM/SEVERE WEATHER POTENTIAL TONIGHT INTO MONDAY...THEN HEAVY RAIN/FLOODING POTENTIAL IN SOUTHEAST KS MONDAY NIGHT INTO TUESDAY NIGHT. TONIGHT-TUESDAY: LARGE UPPER TROUGH OVER THE WESTERN STATES WILL SLOWLY MOVE EASTWARD OUT OVER THE PLAINS DURING THE PERIOD. MODEL TRENDS ARE FOR A CUTOFF UPPER LOW TO DEVELOP IN THE SOUTHERN PORTION OF THIS UPPER TROUGH BY TUESDAY. ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP LATE THIS PM/EARLY EVE NEAR THE DRYLINE CIRCULATION OVER FAR WESTERN KS AND THE EASTERN OK/TX PANHANDLES. THESE STORMS WILL LIKELY NOT BE ABLE TO REACH OUR WESTERN-MOST COUNTIES THIS EVENING AS THEY WILL BE MOVING INTO STRONG SURFACE-BASED CONVECTIVE INHIBITION. WE DO EXPECT A FAIRLY WIDESPREAD ROUND OF THUNDERSTORMS TO DEVELOP LATE TONIGHT-MONDAY AS THE PACIFIC COLD FRONT OVERTAKES THE DRYLINE WITH MID-LEVEL COOLING OCCURRING. A FEW SEVERE WIND/HAIL REPORTS ARE POSSIBLE WITH THIS ACTIVITY WITH THE STRONG WIND FIELDS...COLD AIR ALOFT...AND MARGINAL INSTABILITY...HOWEVER NOTHING HIGH END EXPECTED. THE 850 FRONT LOOKS TO STALL IN VICINITY OF SOUTHEAST KS LATER MON NIGHT INTO TUESDAY AS THE UPPER LOW FORMS OVER WEST TX. THE RIGHT REAR QUAD OF THE UPPER JET WILL TARGET SOUTHEAST KS WITH PRECIPITABLE WATER OF 1.25 TO 1.5 INCHES (2-3 STANDARD DEVIATIONS ABOVE NORMAL)...LEADING TO HEAVY RAIN POTENTIAL. AFTER COORDINATION WITH SURROUNDING FORECAST OFFICES...WILL PUT SEVERAL COUNTIES IN FAR SOUTHEAST KS IN A FLOOD WATCH FOR LATE MON NGT THROUGH TUES NGT...WHERE RAINFALL AMOUNTS OF 2-4 INCHES LOOK POSSIBLE. THIS WATCH MAY NEED FURTHER REFINEMENT IN AREAL EXTENT/TIMING WITH LATER FORECAST ISSUANCES. WEDNESDAY-FRIDAY: THE UPPER LOW IS PROGGED TO MOVE SLOWLY NORTHEASTWARD ACROSS THE CENTRAL PLAINS DURING THIS PERIOD AS AN UPSTREAM UPPER TROUGH APPROACHES THE WESTERN STATES. DECENT CHANCE OF LINGERING SHOWERS/ISOLATED THUNDER WILL EXIST AT LEAST WEDNESDAY INTO THURSDAY WITH TEMPERATURES CLOSE TO SEASONAL AVERAGES. SATURDAY-SUNDAY: THE 12Z GFS AND ECMWF RUNS AGREE ON PUSHING THE UPPER LOW EASTWARD OUT OF THE CENTRAL PLAINS. WILL KEEP THE WEEKEND FORECAST DRY WITH TEMPERATURES CLIMBING ABOVE NORMAL. && .FIRE WEATHER... ELEVATED GRASSLAND FIRE DANGER CONDITIONS SHOULD GRADUALLY DIMINISH THIS EVENING WITH DIURNAL COOLING. SHOULD BE ABLE TO LET RED FLAG WARNING EXPIRE AT 00 UTC. INCREASING CHANCES FOR WIDESPREAD RAIN AND THUNDERSTORMS WILL GREATLY REDUCE THE GRASSLAND FIRE DANGER MONDAY AND TUESDAY. COOLER TEMPERATURES SPREADING IN FOR MID WEEK SHOULD KEEP FIRE DANGER SUPPRESSED WEDNESDAY AND THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 70 48 62 / 70 80 40 50 HUTCHINSON 61 69 46 61 / 70 70 30 30 NEWTON 61 69 48 61 / 60 80 40 50 ELDORADO 63 71 49 62 / 50 90 60 70 WINFIELD-KWLD 64 72 50 63 / 60 90 60 70 RUSSELL 59 68 43 61 / 50 50 20 20 GREAT BEND 59 69 43 61 / 60 50 20 20 SALINA 62 70 47 62 / 60 70 30 30 MCPHERSON 61 69 46 61 / 60 70 30 30 COFFEYVILLE 65 73 54 63 / 40 100 90 100 CHANUTE 64 71 53 62 / 40 100 90 90 IOLA 64 71 53 61 / 40 100 90 100 PARSONS-KPPF 64 71 53 62 / 40 100 100 100 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ032-033-047-048- 050-067-082-091. FLOOD WATCH FROM LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING FOR KSZ071-072-095-096-098>100. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ032-047. &&
Hazardous weather outlook, Mar 18, 7:29 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 729 AM CDT SUN MAR 18 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-191230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 729 AM CDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTH WINDS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS...ESPECIALLY ALONG AND WEST OF A LINCOLN TO HUTCHINSON TO ANTHONY LINE. PLEASE REFER TO THE WIND ADVISORY STATEMENT FOR DETAILS. VERY HIGH GRASSLAND FIRE DANGER IS EXPECTED AGAIN THIS AFTERNOON ACROSS MUCH OF THE AREA. THE EXCEPTION WILL BE ACROSS RUSSELL AND BARTON COUNTIES...WHERE SEVERAL HOURS OF EXTREME FIRE DANGER IS EXPECTED. PLEASE REFER TO THE RED FLAG WARNING FOR DETAILS. CHANCES FOR THUNDERSTORMS WILL INCREASE ACROSS THE ENTIRE AREA THIS AFTERNOON AND PERSIST THROUGH TONIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE LATER THIS EVENING THROUGH TONIGHT...MAINLY ALONG AND WEST OF THE KANSAS TURNPIKE. THE MAIN RISKS WILL BE DAMAGING WINDS TO 70 MPH AND LARGE HAIL UP TO GOLF BALL SIZE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A RISK FOR STRONG TO SEVERE STORMS WILL CONTINUE ON MONDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING FOR AREAS ALONG AND EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY RESULT IN MINOR LOWLAND FLOODING. A RISK FOR HEAVY RAINFALL AND MINOR FLOODING MAY CONTINUE ACROSS PORTIONS OF SOUTHEAST KANSAS ON TUESDAY AND WEDNESDAY...AS LOW PRESSURE ALOFT DRIFTS VERY SLOWLY EAST ACROSS THE PLAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND TONIGHT FOR LOCATIONS GENERALLY WEST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/ADK
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:52 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Kingman, Lincoln, Reno and 2 more | 17 hr |
| Mar 18, 3:58 AM CDT | Red Flag Warning | ICT | Barton, Russell | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.